# SDR IPXA2021050468963

- Difficulty date: April 21, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: ARB395410
- Condition: Cracked
- Location: Rt Wing L/E Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2RH O/B WING L/E FORMER STRIP CRACK O/B OF #14 SLAT TRACKREMOVED,FABRICATED AND REPLACED RH WING CRACK FORMER IAW SRM 51-33-01 AND 51-21-01 (MINOR)
